MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 7 RT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 7 RT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71424017
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to loosening.Tibia with offset and stem were revised.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The medical investigation concluded that, without the requested clinical information, a thorough medical investigation cannot be rendered.Should any additional clinical information be provided these complaints will be re-assessed.Without the actual product involved and/ or product information, our investigation cannot proceed.If the devices or new information is received in the future, these complaints can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LGN REV TIBIA BASE SZ 7 RT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8929124
Report Number1020279-2019-03173
Device Sequence Number14004754
Product Code JWH
UDI-Device Identifier03596010546197
UDI-Public03596010546197
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71424017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date11/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR